# SDR SWAA2023011791633

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 51,756 hours, 27,906 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL 192 BL IS DELAMINATED AT FORWARD TOP EDGE AND MISSING 4 FASTNERS.   R & R BODY FAIRING PANEL 192 BL IAW M/M 53-51-21.
